# SDR AUS20010442

- Difficulty date: March 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Worn
- Location: Passenger Compar
- Component: Passenger Compa, BA08006281
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN LIGHTING SYSTEM INVERTER OUTPUT WIRING CHAFING AGAINST GASPER AIR DUCT CAUSING THE WIRING LOOM AND DUCT INSULATION TO BURN.
